RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 2(10), Pages 285–301 (Mi msb2792)  

Decomposition of Artinian alternative rings

A. Widiger


Abstract: In this paper a number of theorems are obtained on decompositions of Artinian alternative rings, generalizing analogous theorems of Szász, Shneidmyuller, Kertész et al. for associative Artinian rings. For example, it is shown that every alternative Artinian ring decomposes into a direct sum of torsion parts and a torsion free ideal. With several additional restrictions, we obtain a decomposition of any alternative Artinian ring into a direct sum of an ideal and a left ideal, allowing a rather detailed description. A description of hereditarily Artinian alternative rings is given.
Bibliography: 16 titles.

Full text: PDF file (841 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:2, 235–248

Bibliographic databases:

UDC: 519.48
MSC: 17D05
Received: 16.02.1979

Citation: A. Widiger, “Decomposition of Artinian alternative rings”, Mat. Sb. (N.S.), 113(155):2(10) (1980), 285–301; Math. USSR-Sb., 41:2 (1982), 235–248

Citation in format AMSBIB
\Bibitem{Wid80}
\by A.~Widiger
\paper Decomposition of Artinian alternative rings
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 2(10)
\pages 285--301
\mathnet{http://mi.mathnet.ru/msb2792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594839}
\zmath{https://zbmath.org/?q=an:0478.17009|0445.17012}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 2
\pages 235--248
\crossref{https://doi.org/10.1070/SM1982v041n02ABEH002231}


Linking options:
  • http://mi.mathnet.ru/eng/msb2792
  • http://mi.mathnet.ru/eng/msb/v155/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:183
    Full text:60
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020